# SDR SWIA202266190

- Difficulty date: June 13, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 44,194 hours, 37,684 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: 601R3200361
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FS 319.00 BETWEEN STGR 23L AND 24R.     (C-CHECK RO 7/26/2022)    REMOVED AMD REPLACED 319 FRAME IAW CRJ 200 SRM 51-42-06 AND 51-42-21 REV. 38B DATED 25 NOV 2020. MAJOR REPAIR TASK CARD 51-900-1003-SKY AND M-337 FORM COMPLETED AND ATTACHED.  CONTINUATION CARD FOR WORK PERFORMED. PART FOR PART REPLACEMENT NO WEIGHT CHANGE NOTED.
